| Catalog Number |
5820009060 |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: udi is unknown as the lot number was not reported.
Event or Problem Description
It was reported that the bur was vibrating during testing.No patient involvement, no delay, no medical intervention, and no adverse consequences were reported.